# SDR FDEA201102170592

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN FRAME 72 AND 73 LBL 34 IS CORRODED. REMOVED CORROSION IAW SRM 53-10-16.  CHECKED LIMITS, ORIGINAL THICKNESS 0.140.  MATERIAL LOSS 0.041.  MATERIAL REMAINING 0.099.  FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK SECTION, MATERIAL ID A53274005, PO NR 686863.1, FABRICATED, LOCATED & DRILLED SEAT TRACK IAW SRM 53-10-16 & SRM 51-72-10.   ALODINED IAW SRM 51-21-10.  PRIMED & PAINTED IAW SRM 51-23-10.  INSTALLED SEAT TRACK IAW SRM 53-10-16.
